# SDR SWAA063248

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 3,837 hours, 2,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS LIGHT COVER MISSING AT ROW 3 ABC.  REPLACED LIGHT COVER PER MM.
